Equidistribution towards the Green current
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 3, pp. 359-372.

Let f: k k be a dominating rational mapping of first algebraic degree λ2. If S is a positive closed current of bidegree (1,1) on k with zero Lelong numbers, we show - under a natural dynamical assumption - that the pullbacks λ -n (f n ) * S converge to the Green current T f . For some families of mappings, we get finer convergence results which allow us to characterize all f * -invariant currents.

Soit f: k k une application rationnelle dominante de premier degré algébrique λ2. Lorsque S est un courant positif fermé de bidegré (1,1) sur k dont les nombres de Lelong sont tous nuls, nous montrons, sous une hypothèse dynamique naturelle, que les pull-backs λ -n (f n ) * S convergent vers le courant de Green T f . Pour certaines familles d’applications, des résultats de convergence raffinés nous permettent de caractériser tous les courants f * -invariants.

DOI: 10.24033/bsmf.2446
Classification: 32H50,  58F23,  58F15
Keywords: Green current, holomorphic dynamics, volume estimates
@article{BSMF_2003__131_3_359_0,
     author = {Guedj, Vincent},
     title = {Equidistribution towards the {Green} current},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {359--372},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {3},
     year = {2003},
     doi = {10.24033/bsmf.2446},
     zbl = {1070.37026},
     mrnumber = {2017143},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2446/}
}
TY  - JOUR
AU  - Guedj, Vincent
TI  - Equidistribution towards the Green current
JO  - Bulletin de la Société Mathématique de France
PY  - 2003
DA  - 2003///
SP  - 359
EP  - 372
VL  - 131
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2446/
UR  - https://zbmath.org/?q=an%3A1070.37026
UR  - https://www.ams.org/mathscinet-getitem?mr=2017143
UR  - https://doi.org/10.24033/bsmf.2446
DO  - 10.24033/bsmf.2446
LA  - en
ID  - BSMF_2003__131_3_359_0
ER  - 
%0 Journal Article
%A Guedj, Vincent
%T Equidistribution towards the Green current
%J Bulletin de la Société Mathématique de France
%D 2003
%P 359-372
%V 131
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2446
%R 10.24033/bsmf.2446
%G en
%F BSMF_2003__131_3_359_0
Guedj, Vincent. Equidistribution towards the Green current. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 3, pp. 359-372. doi : 10.24033/bsmf.2446. http://archive.numdam.org/articles/10.24033/bsmf.2446/

[1] E. Bedford & J. Smillie - « Polynomial diffeomorphisms of 2 : currents, equilibrium measure and hyperbolicity », Invent. Math. 103 (1991), no. 1, p. 69-99. | MR | Zbl

[2] F. Berteloot & V. Mayer - Rudiments de dynamique holomorphe, Cours spécialisés, vol. 7, Société Mathématique de France, Paris, 2001. | MR | Zbl

[3] H. Brolin - « Invariant sets under iteration of rational functions », Arkiv. Math. 6 (1965), p. 103-144. | MR | Zbl

[4] C. Favre - « Note on pull-back and Lelong number of currents », Bull. Soc. Math. France 127 (1999), no. 3, p. 445-458. | Numdam | MR | Zbl

[5] -, « Multiplicity of holomorphic functions », Math. Ann. 316 (2000), p. 355-378. | MR | Zbl

[6] C. Favre & V. Guedj - « Dynamique des applications rationnelles des espaces multiprojectifs », Indiana Univ. Math. J. 50 (2001), p. 881-934. | MR | Zbl

[7] C. Favre & M. Jonsson - « Brolin Theorem for curves in two complex dimensions », Preprint, 2001. | Numdam | MR | Zbl

[8] J.-E. Fornaess & N. Sibony - « Complex Hénon mappings in 2 and Fatou-Bieberbach domains », Duke Math. J. 65 (1992), no. 2, p. 345-380. | MR | Zbl

[9] -, « Complex dynamics in higher dimension II », Modern methods in complex analysis (Princeton, NJ, 1992), Ann. of Math. Stud., vol. 137, Princeton Univ. Press, Princeton, NJ, 1995, p. 135-182. | MR | Zbl

[10] P. Griffiths & J. Harris - Principles of algebraic geometry, Wiley, New York, 1978. | MR | Zbl

[11] V. Guedj - « Dynamics of polynomial mappings of 2 », Amer. J. Math. 124 (2002), p. 75-106. | MR | Zbl

[12] V. Guedj & N. Sibony - « Dynamics of polynomial automorphisms of k », Arkiv. Math. 40 (2002), p. 207-243. | MR | Zbl

[13] L. Hörmander - Notions of convexity, Progress in Math., vol. 127, Birkhäuser Boston, Inc., Boston, MA, 1994. | MR | Zbl

[14] J. Hubbard & P. Papadopol - « Superattractive fixed points in n », Indiana Univ. Math. J. 43 (1994), p. 321-365. | MR | Zbl

[15] C. Kiselman - « Ensembles de sous-niveau et images inverses des fonctions plurisousharmoniques », Bull. Sci. Math. 124 (2000), no. 1, p. 75-92. | MR | Zbl

[16] M. Lyubich - « Entropy properties of rational endomorphisms of the Riemann sphere », Ergodic Theory & Dyn. Syst. 3 (1983), p. 351-385. | MR | Zbl

[17] A. Russakovskii & B. Shiffman - « Value distribution for sequences of rational mappings and complex dynamics », Indiana Univ. Math. J. 46 (1997), p. 897-932. | MR | Zbl

[18] N. Sibony - « Dynamique des applications rationnelles de k », Dynamique et géométrie complexes, Panoramas et Synthèses, Société Mathématique de France, Paris, 1999, p. 97-185. | MR | Zbl

[19] A. Zeriahi - « A criterion of algebraicity for Lelong classes and analytic sets », Acta Math. 184 (2000), no. 1, p. 113-143. | MR | Zbl

Cited by Sources: